# SDR CALA0500149

- Difficulty date: May 14, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 22,019 hours, 7,735 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-2 DOOR AREA FLOORBEAM NUT CLIP HOLES CORRODED AT STA 986.5, LBL 22.5 TO LBL 43.  REPAIRED IAW ECRA 5321-01215.
